Previous |  Up |  Next


Title: On Hamiltonian cycles of complete $n$-partite graphs (English)
Author: Horák, Peter
Author: Továrek, Leoš
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 29
Issue: 1
Year: 1979
Pages: 43-47
Category: math
MSC: 05C30
MSC: 05C45
idZBL: Zbl 0401.05054
idMR: MR561775
Date available: 2009-09-25T08:59:15Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] HARARY F.: Graph theory.Addison-Wesley, Reading, 1969. Zbl 0196.27202, MR 0256911
Reference: [2] KORSHUNOV A. D., NINČÁK J.: The number of hamiltonian cycles in complete k-partite graphs.Čas. Pěst. Mat. (to appear).
Reference: [3] PÓSA L.: A theorem conceгning Hamilton lines.Magyar Tud. Aкad. Mat. Kutató Int. Közl., 7, 1962, 225-226. MR 0184876
Reference: [4] VRBA A.: Counting hamiltonian circuits.Graphs, hypergraphs and blocк systems, Proc. Symp. Zielona Góra 1976, 57-68. Zbl 0341.05115


Files Size Format View
MathSlov_29-1979-1_5.pdf 461.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo